# SDR A6WA200840409

- Difficulty date: May 10, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 12,272 hours, 11,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXISTS ON LOWER SILL OF CARGO DOOR FS 574 TO FS 621 LBL 45.  CORROSION REMOVED IAW SRM 51-21-06.
